# SDR AALA20130714006

- Difficulty date: July 3, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 36,426 hours, 14,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD INBD CORNER OF RT NR 1 DOOR JAMB CRACKED.  INSTALLED REPAIR DOUBLER IAW SRM 51-70-11-2R.
